# SDR 99ZZZX1633

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4721U
- Make and model: Cessna 180G
- Aircraft serial: 18051421
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 07260015
- Condition: Contaminated
- Location: Lt Wing
- Part time: 800 hours
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST POWER AFTER TAKEOFF IN CRUISE FLIGHT.  THE PILOT WAS IN LOCAL AIRPORT AREA AND GOING TO MAKE 3 TOUCH AND GO'S, AFTER POWER LOST, PILOT LANDED 150 FEET SHORT OF RUNWAY AND NOSED-OVER.  INVESTIGATION REVEALED SOME WATER IN GASCOLATOR.  THE LT FUEL TANK HAD MANY WRINKLES IN THE DRAIN AREA FOR SUMPING TANK.  BOTH TANKS REPLACED 1985 AND FUEL DRAINS INSTALLED PER 84-10-01 R1 AND FUEL TANK CAPS HAD O-RING REPLACED PARA 3 (IV) WAS CHECKED AND STATED IN LOG THAT THERE WAS LESS THAN 3 OUNCES OF FLUID IN CHECK OF THANKS, NO FURTHER ACTION.
